View Single Post
Old 01-24-2013, 11:52 PM   #411
germanstampler
Gallery Gazer
 
germanstampler's Avatar
 
Join Date: Oct 2008
Location: Germany
Posts: 6,405
Default

My husband is diabetic and has to inject insulin. Healthy people have a glucose level of 120. When insulin levels fall, you get dizzy. I'm sure Joanna can explain it better (in english) You have to be very fast, your glucose levels get high and that works best with a banana, chocolate, dextrose. Things that go immediately into the blood.
And the needles are very fine, but sometimes it hurts anyway.But you get used to it.

Quote:
Originally Posted by Susanne527 View Post
I don't know anyone who has Diabetes --So you have to drink/eat sweet stuff--how do you know your # is low and what does the # represent? Would you pass-out if your # was in the 30s? How often do you have to watch the #? What is the "normal #" supposed to be? Can you tell I have nothing to do with nursing or the medical field--I am totally ignorant about this...I have seen the ads for the thing that takes blood from your arms--lil' prickly thing--it is not supposed to hurt?
germanstampler is offline  
Tweet this Post! Share on Facebook Reddit!! Pin on Pinterest! Share on Google+!